I am new to the support group and I have to tell you I have many questions but one that I need answered soon. (If you can, please?) I was diagnosed with IIH (I think is what they called it ) a year ago last week. Well, I had a success story, so I thought, and maybe I have. I don't know! In the beginning my life was a mess, I went a year prior to knowing what was wrong with me thinking it was anxiety and severe allergies, well I woke up one morning and my vision in one eye was very blurry. I went to my family doctor, again with the allergies. I just didn't feel in my heart that was the case. So I went to the ER, they had an opthamologist meet me at his office where he proceeded to tell me it was either a pseudo tumor or a brain tumor. ( I was terrified) I went for an MRI the next day , a neurologist for an LP after that (opening pressure was 28 on my stomach) the fluid test came back normal, as well as the MRI ( I want even get into those test at the moment, omg!) Well I soon lost my center vision in the one eye, this happened very quickly. I was sent to the University of IA, they did a trial medication on my eye which was a shot in my eye, ran more test, I got my vision back (thank God) .. okay so now here we are a year later.. After going to the doctor every few months for pictures and test, I have remained fine. I haven't felt great but I blame that on Diamox. I started on 1500 mg's... (I am also one of those people that diamox works as a diet pill for, I lost weight from day one. In fact I've lost 70 pounds in total) By November of last year my swelling had decreased almost to none, so the Doctor began decreasing my medication, by January of this year I was on 750 mg's and have been since. I went to the Doctor about 3 weeks ago and he thought now was a good time to tapper me, as did I.. I want off the medication so badly. Of course the first week of being down to 500mg's I felt healthy for the first time in a year (I may have had a week of this each time they decreased it, I just can't remember) All of the sudden week two, I started feeling like something mashing down on my head, it was awful and yesterday I had some whooshing in my ears that lasted about 3 mins'... I called the Doctor to ask if this was normal. He has told me in the past that fluid fluctuation is normal and after someone has had a pseudo tumor they notice it, where someone else may not. So I thought maybe my body has to adjust because it has depended on this medication. It only makes sense? Even though I am not having severe headaches or having anymore whooshing, he tells me to go back up to 750mg's. I wonder if anyone else has came off of Diamox and felt like the PSC was coming back as their body readjusted? Thank you for helping me, if you can!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...